# SDR COMA0660510

- Difficulty date: August 24, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 25,169 hours, 22,295 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 9960013
- Condition: Faulty
- Location: Yoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5464 - EN ROUTE PHL-CVG RECEIVED A STAB TRIM CAUTION MESSAGE.  REPLACED PITCH TRIM DISCONNECT SWITCH.
